Aspirin after xeralto

Been off xeralto for roughly three weeks!! Still have pain in my calf!! Doctor said I didn't need to be on aspirin!! Not sure if I should take a low dose once a day to be safe!! Any advice would be much appreciated!! 🙏🏻

6 Replies

oldestnewest
  • Sorry - don't know the answer. Aspirin at low dose wouldn't help the pain, but don't know if there is another reason you shouldn't take it. Ask doctor again or pharmacist ?

  • You've had a scan showing the DVT has cleared so little concern re DVT. Elastic stockings may help

  • If it were me I would go back and see your Doctor ? Did you have a Dvt if so what was the reason for it ? Injury, bed rest, travel etc

  • sometimes there isn't a reason daisyd, but worth investigating in case it could be avoided again.

  • The blood tests all came back normal so they said it was probably the contraceptive pill that caused my dvt!! The second scan report said that the dvt had dissolved but I still have pain!! The doctor said there was no need for aspirin but not sure if I should just take a lose dose anyway!! 🙄

  • I would do what the doctor advises you to do Asprin can have its own problems too you could check with a pharmacist though.

    I have sticky blood might be worth looking at that site on here, regarding blood test symptoms too

    Hope it feels better soon

You may also like...